... now I am on both meds, just over 2 weeks ago I noticed a strange taste in my mouth and a very strange smell in my nostrils does anyone else have this problem ? Also just noticed I am starting to have trouble swallowing
Morning Franch68 I checked on both of these and both those side effects pop up on the Citalopram,,, the good news is they normally wear off..It could be the reason you never had them was when the doctor added the new med the combination of both which are taken often together just brought those side effects up... You could call the doctor and see what they think but i would let them know..hope that helps some have a good weekend... Chuck1957
Hi these symptoms could also be results of the medications interacting? I would suggest talking with your doctor about this...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2011 • 2 answers
Posted 20 Sep 2012 • 4 answers
Posted 3 Mar 2013 • 1 answer
Posted 6 Apr 2015 • 2 answers
Posted 20 Jun 2016 • 2 answers